Alert archive / Minnesota / Frost Advisories in 2021

Frost Advisory 7, NWS Twin Cities, MN

May 28, 202111 counties in Minnesota; 6 counties in Wisconsin

NWS Twin Cities, MN issued this frost advisory at May 28, 2021, 10:14 AM CDT for 11 counties in Minnesota; 6 counties in Wisconsin. It took effect at May 29, 2021, 12:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
May 28, 2021, 10:14 AM CDT (15:14 UTC)
In effect from
May 29, 2021, 12:00 AM CDT
Expired
May 29, 2021, 7:00 AM CDT
In force
7 hr
Issued by
NWS Twin Cities, MN

Counties Chisago County, MN, Faribault County, MN, Freeborn County, MN, Goodhue County, MN, Isanti County, MN, Kanabec County, MN, Martin County, MN, Mille Lacs County, MN, Rice County, MN, Steele County, MN, Waseca County, MN, Barron County, WI, Dunn County, WI, Pepin County, WI, Pierce County, WI, Polk County, WI, Saint Croix County, WI

The radar

The Minneapolis radar (KMPX), 46 km from the middle of the area, began a volume at 15:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 3.2 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2021-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2021-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
882 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

377 
WWUS73 KMPX 281514
NPWMPX

URGENT - WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
1014 AM CDT Fri May 28 2021

WIZ016-027-028-290500-
/O.NEW.KMPX.FZ.W.0004.210529T0500Z-210529T1200Z/
Rusk-Chippewa-Eau Claire-
Including the cities of Ladysmith, Chippewa Falls, and Eau Claire
1014 AM CDT Fri May 28 2021

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT
SATURDAY...

* WHAT...Sub-freezing temperatures as low as 31 expected.

* WHERE...Rusk, Chippewa and Eau Claire Counties.

* WHEN...From midnight tonight to 7 AM CDT Saturday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

MNZ077-078-085-093-WIZ024>026-290500-
/O.NEW.KMPX.FR.Y.0007.210529T0500Z-210529T1200Z/
Rice-Goodhue-Steele-Freeborn-Pierce-Dunn-Pepin-
Including the cities of Faribault, Red Wing, Owatonna, 
Albert Lea, River Falls, Menomonie, and Durand
1014 AM CDT Fri May 28 2021

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT
SATURDAY...

* WHAT...Temperatures as low as 34 will result in frost 
  formation.

* WHERE...In Wisconsin, Pierce, Dunn and Pepin Counties. In 
  Minnesota, Rice, Goodhue, Steele and Freeborn Counties.

* WHEN...From midnight tonight to 7 AM CDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
6 follow-up statements
804 
WWUS73 KMPX 281854
NPWMPX

URGENT - WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
154 PM CDT Fri May 28 2021

WIZ016-027-028-291200-
/O.CON.KMPX.FZ.W.0004.210529T0500Z-210529T1200Z/
Rusk-Chippewa-Eau Claire-
Including the cities of Ladysmith, Chippewa Falls, and Eau Claire
154 PM CDT Fri May 28 2021

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM
CDT SATURDAY...

* WHAT...Sub-freezing temperatures as low as 31 expected.

* WHERE...Rusk, Chippewa and Eau Claire Counties.

* WHEN...From midnight tonight to 7 AM CDT Saturday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

MNZ044-045-052-053-084-091-092-WIZ014-015-023-291200-
/O.EXA.KMPX.FR.Y.0007.210529T0500Z-210529T1200Z/
Mille Lacs-Kanabec-Isanti-Chisago-Waseca-Martin-Faribault-Polk-
Barron-St. Croix-
Including the cities of Princeton, Mora, Cambridge, Center City, 
Waseca, Fairmont, Blue Earth, Osceola, Rice Lake, and Hudson
154 PM CDT Fri May 28 2021

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT
SATURDAY...

* WHAT...Temperatures as low as 34 will result in frost 
  formation.

* WHERE...In Wisconsin, Polk, Barron and St. Croix Counties. In 
  Minnesota, Mille Lacs, Kanabec, Isanti, Chisago, Waseca, 
  Martin and Faribault Counties.

* WHEN...From midnight tonight to 7 AM CDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

MNZ077-078-085-093-WIZ024>026-291200-
/O.CON.KMPX.FR.Y.0007.210529T0500Z-210529T1200Z/
Rice-Goodhue-Steele-Freeborn-Pierce-Dunn-Pepin-
Including the cities of Faribault, Red Wing, Owatonna, 
Albert Lea, River Falls, Menomonie, and Durand
154 PM CDT Fri May 28 2021

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM
CDT SATURDAY...

* WHAT...Temperatures as low as 34 will result in frost 
  formation.

* WHERE...In Wisconsin, Pierce, Dunn and Pepin Counties. In 
  Minnesota, Freeborn, Goodhue, Steele and Rice Counties.

* WHEN...From midnight tonight to 7 AM CDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
709 
WWUS73 KMPX 282105
NPWMPX

URGENT - WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
405 PM CDT Fri May 28 2021

MNZ045-WIZ014-015-290500-
/O.UPG.KMPX.FR.Y.0007.210529T0500Z-210529T1200Z/
/O.EXA.KMPX.FZ.W.0004.210529T0500Z-210529T1200Z/
Kanabec-Polk-Barron-
Including the cities of Mora, Osceola, and Rice Lake
405 PM CDT Fri May 28 2021

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT
SATURDAY...

* WHAT...Sub-freezing temperatures as low as 31 expected.

* WHERE...In Wisconsin, Polk and Barron Counties. In Minnesota, 
  Kanabec County.

* WHEN...From midnight tonight to 7 AM CDT Saturday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

WIZ016-027-028-290500-
/O.CON.KMPX.FZ.W.0004.210529T0500Z-210529T1200Z/
Rusk-Chippewa-Eau Claire-
Including the cities of Ladysmith, Chippewa Falls, and Eau Claire
405 PM CDT Fri May 28 2021

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM
CDT SATURDAY...

* WHAT...Sub-freezing temperatures as low as 31 expected.

* WHERE...Rusk, Chippewa and Eau Claire Counties.

* WHEN...From midnight tonight to 7 AM CDT Saturday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

MNZ044-052-053-077-078-084-085-091>093-WIZ023>026-290500-
/O.CON.KMPX.FR.Y.0007.210529T0500Z-210529T1200Z/
Mille Lacs-Isanti-Chisago-Rice-Goodhue-Waseca-Steele-Martin-
Faribault-Freeborn-St. Croix-Pierce-Dunn-Pepin-
Including the cities of Princeton, Cambridge, Center City, 
Faribault, Red Wing, Waseca, Owatonna, Fairmont, Blue Earth, 
Albert Lea, Hudson, River Falls, Menomonie, and Durand
405 PM CDT Fri May 28 2021

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM
CDT SATURDAY...

* WHAT...Temperatures as low as 34 will result in frost 
  formation.

* WHERE...Portions of west central Wisconsin and east central, 
  south central and southeast Minnesota.

* WHEN...From midnight tonight to 7 AM CDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
861 
WWUS73 KMPX 282353
NPWMPX

URGENT - WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
653 PM CDT Fri May 28 2021

MNZ045-WIZ014>016-027-028-290800-
/O.CON.KMPX.FZ.W.0004.210529T0500Z-210529T1200Z/
Kanabec-Polk-Barron-Rusk-Chippewa-Eau Claire-
Including the cities of Mora, Osceola, Rice Lake, Ladysmith, 
Chippewa Falls, and Eau Claire
653 PM CDT Fri May 28 2021

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM
CDT SATURDAY...

* WHAT...Sub-freezing temperatures as low as 31 expected.

* WHERE...In Wisconsin, Rusk, Chippewa, Eau Claire, Barron and 
  Polk Counties. In Minnesota, Kanabec County.

* WHEN...From midnight tonight to 7 AM CDT Saturday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

MNZ044-052-053-077-078-084-085-091>093-WIZ023>026-290800-
/O.CON.KMPX.FR.Y.0007.210529T0500Z-210529T1200Z/
Mille Lacs-Isanti-Chisago-Rice-Goodhue-Waseca-Steele-Martin-
Faribault-Freeborn-St. Croix-Pierce-Dunn-Pepin-
Including the cities of Princeton, Cambridge, Center City, 
Faribault, Red Wing, Waseca, Owatonna, Fairmont, Blue Earth, 
Albert Lea, Hudson, River Falls, Menomonie, and Durand
653 PM CDT Fri May 28 2021

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM
CDT SATURDAY...

* WHAT...Temperatures as low as 34 will result in frost 
  formation.

* WHERE...Portions of west central Wisconsin and east central, 
  south central and southeast Minnesota.

* WHEN...From midnight tonight to 7 AM CDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
154 
WWUS73 KMPX 290243
NPWMPX

URGENT - WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
943 PM CDT Fri May 28 2021

MNZ045-WIZ014>016-027-028-291045-
/O.CON.KMPX.FZ.W.0004.210529T0500Z-210529T1200Z/
Kanabec-Polk-Barron-Rusk-Chippewa-Eau Claire-
Including the cities of Mora, Osceola, Rice Lake, Ladysmith, 
Chippewa Falls, and Eau Claire
943 PM CDT Fri May 28 2021

...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY...

* WHAT...Sub-freezing temperatures as low as 31 expected.

* WHERE...In Wisconsin, Rusk, Chippewa, Eau Claire, Barron and 
  Polk Counties. In Minnesota, Kanabec County.

* WHEN...Until 7 AM CDT Saturday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

MNZ044-052-053-077-078-084-085-091>093-WIZ023>026-291045-
/O.CON.KMPX.FR.Y.0007.210529T0500Z-210529T1200Z/
Mille Lacs-Isanti-Chisago-Rice-Goodhue-Waseca-Steele-Martin-
Faribault-Freeborn-St. Croix-Pierce-Dunn-Pepin-
Including the cities of Princeton, Cambridge, Center City, 
Faribault, Red Wing, Waseca, Owatonna, Fairmont, Blue Earth, 
Albert Lea, Hudson, River Falls, Menomonie, and Durand
943 PM CDT Fri May 28 2021

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY...

* WHAT...Temperatures as low as 34 will result in frost 
  formation.

* WHERE...Portions of west central Wisconsin and east central, 
  south central and southeast Minnesota.

* WHEN...Until 7 AM CDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
653 
WWUS73 KMPX 290808
NPWMPX

URGENT - WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
308 AM CDT Sat May 29 2021

MNZ045-WIZ014>016-027-028-291200-
/O.CON.KMPX.FZ.W.0004.000000T0000Z-210529T1200Z/
Kanabec-Polk-Barron-Rusk-Chippewa-Eau Claire-
Including the cities of Mora, Osceola, Rice Lake, Ladysmith, 
Chippewa Falls, and Eau Claire
308 AM CDT Sat May 29 2021

...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 31 expected.

* WHERE...In Wisconsin, Rusk, Chippewa, Eau Claire, Barron and 
  Polk Counties. In Minnesota, Kanabec County. 

* WHEN...Until 7 AM CDT Saturday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

MNZ044-052-053-077-078-084-085-091>093-WIZ023>026-291200-
/O.CON.KMPX.FR.Y.0007.000000T0000Z-210529T1200Z/
Mille Lacs-Isanti-Chisago-Rice-Goodhue-Waseca-Steele-Martin-
Faribault-Freeborn-St. Croix-Pierce-Dunn-Pepin-
Including the cities of Princeton, Cambridge, Center City, 
Faribault, Red Wing, Waseca, Owatonna, Fairmont, Blue Earth, 
Albert Lea, Hudson, River Falls, Menomonie, and Durand
308 AM CDT Sat May 29 2021

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

* WHAT...Temperatures as low as 34 will result in frost 
  formation. 

* WHERE...Portions of west central Wisconsin and east central, 
  south central and southeast Minnesota. 

* WHEN...Until 7 AM CDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
651 
WWUS73 KMPX 291202
NPWMPX

URGENT - WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
702 AM CDT Sat May 29 2021

MNZ045-WIZ014>016-027-028-291315-
/O.EXP.KMPX.FZ.W.0004.000000T0000Z-210529T1200Z/
Kanabec-Polk-Barron-Rusk-Chippewa-Eau Claire-
Including the cities of Mora, Osceola, Rice Lake, Ladysmith, 
Chippewa Falls, and Eau Claire
702 AM CDT Sat May 29 2021

...FREEZE WARNING HAS EXPIRED...


$$

MNZ044-052-053-077-078-084-085-091>093-WIZ023>026-291315-
/O.EXP.KMPX.FR.Y.0007.000000T0000Z-210529T1200Z/
Mille Lacs-Isanti-Chisago-Rice-Goodhue-Waseca-Steele-Martin-
Faribault-Freeborn-St. Croix-Pierce-Dunn-Pepin-
Including the cities of Princeton, Cambridge, Center City, 
Faribault, Red Wing, Waseca, Owatonna, Fairmont, Blue Earth, 
Albert Lea, Hudson, River Falls, Menomonie, and Durand
702 AM CDT Sat May 29 2021

...FROST ADVISORY HAS EXPIRED...

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this frost advisory went out at May 28, 5:54 AM CDT, 4 hours 20 minutes earlier.

Area forecast discussion, May 28, 5:54 AM CDT, 4 hours 20 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
554 AM CDT Fri May 28 2021

.SHORT TERM...(Today through Saturday)
Issued at 310 AM CDT Fri May 28 2021

The final remnants of the system which brought soaking rain to much
of the area yesterday will push eastwards this morning, with dry
conditions for the remainder of the short term period as high
pressure swings south behind the departing trough. Despite many areas
seeing over an inch of rainfall on Thursday, our primary climate
locations are still below normal for precipitation for the month,
which tells just how dry we have been previously. Today will remain
below normal temperature wise with early morning temps in the mid 30s
to low 40s through our CWA, with some 20s popping up in northern MN.
Highs this afternoon will reach the mid 50s to near 60 as weak
northeasterly winds turn easterly later in the day, with generally
sunny skies this afternoon.

It is still up in the air on whether or not frost/freeze headlines
will be necessary again tomorrow morning, as the trend in a few
short-range models this morning has been enough cloud cover returning
to keep lows in the mid 30s, however with the potential for lower 30s
especially in western WI, it would not be surprising to see frost
creeping in. Tomorrow morning will be the last of it however with a
trend towards normal taking place in the long term period. Saturday
highs will be comfortable in the mid to upper 60s with only a slight
chance for a passing shower by the end of the day and into Sunday
morning as a weak disturbance passes through the region, with most of
this looking to stay to our south. The increase in cloud cover will
keep highs from dipping beyond the mid to upper 40s on Sunday morning
as well.

.LONG TERM...(Saturday night through Thursday)
Issued at 310 AM CDT Fri May 28 2021

Few changes in the long term to what we've been forecasting the past
couple of days. Temperatures will be slowly rising back to near and
even a little above normal by the end of the period, with no
significant weather systems expected over the next week.

For Sunday through Wednesday, the weather pattern will be dominated
by a ridge across the Rockies, with weak troughing from the northern
Plains into the Great Lakes. Thursday, a strong wave will move
across the northern Pacific into western Canada and the Pac NW. This
will push the ridge into central North America by the end of the week
as it flattens out, eventually leading to a transition to a more
zonal flow/western trough setup by the time we get to the first
weekend of June.

Sunday through Wednesday, we'll see weak short waves ripple through
in the northwest flow spaced out every 12-24 hours. Some primarily
diurnal instability driven showers will be possible Sunday over MN,
moving to WI on Monday. NBM pops did creep up into the 30s/40s with
tonights update both Sunday and Monday, though still expect this
activity to be scattered and not amount to much given weak surface
convergence and limited instability with dewpoints mainly in the
40s. Tuesday should be dry as plume of deeper moisture that will
give us our shower chances Sunday and Monday moves off to the east.
Wednesday will feature the last of the shortwaves coming through in
the northwest flow and again will bring chances for mainly afternoon
showers as it moves through.

Thursday and Friday look dry as we see the western ridge build into
the region. This will allow for highs to start making runs at 80
once again, with the height rises helping to suppress precip
chances. Things certainly look like they could turn more interesting
weather wise as we push out to next weekend and beyond, but we'll
have to see how this potential pattern shift evolves.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 600 AM CDT Fri May 28 2021

The last of the stubborn showers are only an issue for EAU at this
point, with all other sites beginning to see rising CIGS and clearing
skies, which will be the trend the remainder of the day. Expect VFR
for the entire period, with a gradual wind shift from NE to SE at
5-10kts.

KMSP...No additional concerns.

/OUTLOOK FOR KMSP/
Sat...Mainly VFR. Chc MVFR/SHRA late. Wind SE 5-10kts.
Sun...Mainly VFR. Chc MVFR/SHRA early. Wind SW 5-10kts.
Mon...VFR. Wind SE 5kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Freeze Warning until 7 AM CDT this morning for Benton-Douglas-
     Kanabec-Mille Lacs-Morrison-Todd.

WI...None.
&&

SHORT TERM...TDH
LONG TERM...MPG
AVIATION...TDH
Hazardous weather outlook, May 28, 5:30 AM CDT, 4 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
530 AM CDT Fri May 28 2021

MNZ041>045-047>057-061-063-070-078-WIZ014>016-023>028-291030-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Anoka-Washington-Dakota-Goodhue-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
530 AM CDT Fri May 28 2021

This Hazardous Weather Outlook is for portions of central
Minnesota...east central Minnesota...southeast Minnesota...west
central Minnesota...northwest Wisconsin and west central
Wisconsin.

.DAY ONE...Today and Tonight.

Temperatures in the 30s this morning will lead to possible frost
in areas of central Minnesota.

Temperatures will again fall into the lower to middle 30s across
portions of central and east central Minnesota and western
Wisconsin. These cold temepratures combined with clear skies and
light winds will lead to the potential for frost.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will not be needed.

MNZ058>060-062-064>069-073>077-082>085-091>093-291030-
Meeker-Wright-Hennepin-Ramsey-Yellow Medicine-Renville-McLeod-
Sibley-Carver-Scott-Redwood-Brown-Nicollet-Le Sueur-Rice-Watonwan-
Blue Earth-Waseca-Steele-Martin-Faribault-Freeborn-
530 AM CDT Fri May 28 2021

This Hazardous Weather Outlook is for portions of central
Minnesota...east central Minnesota...south central Minnesota...
southwest Minnesota and west central Minnesota.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will not be needed.

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 10:14 AM CDTFreeze WarningMPXKanabec21 hr

Nearby

Frost Advisories in Minnesota, 2021Frost Advisories in Wisconsin, 2021Every frost advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.